# SDR P4YA2012081000001

- Difficulty date: August 10, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N408RC
- Make and model: Skrsky S61N
- Aircraft serial: 61738
- Aircraft time: 46,905 hours
- Engine: Ge CT581402
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Thermostat
- Part number: 8A680005
- Part serial: 3646
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTICED TRANSMISSION OIL PRESSURE WAS BELOW THE MINIMUM CONTINUOUS LIMIT IAW THE RFM (35 PSI).  CREW RETURNED TO BASE AND SHUTDOWN.   MAINTENANCE REMOVED, DISSASSEMBLED, CLEANED  AND REINSTALLED SNUBBER.  ALSO, R & R THERMOSTAT. PERFORMED GROUND RUNS, LEAK AND OPS CHECKED GOOD. FUNCTIONAL CHECK FLIGHT COMPLIED WITH, NO DEFECTS NOTED.
